Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 4, 2011, 7:52 PM CST for 5 counties in Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2011, 7:52 PM CST (01:52 UTC)
- Expired
- Mar 4, 2011, 8:45 PM CST
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO, Taney County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 6:50 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KSGF 050152
SVRSGF
MOC067-153-213-215-229-050245-
/O.NEW.KSGF.SV.W.0012.110305T0152Z-110305T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CST FRI MAR 4 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
NORTHERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 845 PM CST.
* AT 750 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
DOGWOOD TO 4 MILES NORTHWEST OF RUETER...MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRIXEY...
BROWNBRANCH...BRUSHYKNOB...DOGWOOD...DORA...DRURY...GENTRYVILLE...
GOODHOPE...LONG RUN...MOUNTAIN GROVE...NOBLE...NORWOOD...
ROCKBRIDGE...ROME...RUETER...SQUIRES...SYCAMORE...THORNFIELD...
VANZANT...WASOLA...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
&&
LAT...LON 3660 9299 3681 9294 3681 9292 3683 9291
3693 9291 3704 9288 3717 9212 3665 9214
TIME...MOT...LOC 0153Z 259DEG 45KT 3700 9276 3665 9290
WIND...HAIL 60MPH 1.00IN
$$
KARDELL3 follow-up statements
553
WWUS53 KSGF 050215
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CST FRI MAR 4 2011
MOC067-153-213-215-229-050245-
/O.CON.KSGF.SV.W.0012.000000T0000Z-110305T0245Z/
WRIGHT MO-TEXAS MO-DOUGLAS MO-TANEY MO-OZARK MO-
815 PM CST FRI MAR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHERN OZARK...NORTHEASTERN TANEY...DOUGLAS...SOUTHWESTERN
TEXAS AND SOUTHERN WRIGHT COUNTIES...
AT 810 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF BRUSHYKNOB TO THORNFIELD...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AVA...MOUNTAIN GROVE AND NORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3678 9280 3707 9273 3717 9212 3665 9214
3660 9294
TIME...MOT...LOC 0215Z 257DEG 41KT 3703 9246 3669 9261
WIND...HAIL 60MPH 1.00IN
$$
BOXELL/KARDELL143
WWUS53 KSGF 050228
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CST FRI MAR 4 2011
MOC213-050238-
/O.CAN.KSGF.SV.W.0012.000000T0000Z-110305T0245Z/
TANEY MO-
828 PM CST FRI MAR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TANEY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3685 9267 3709 9260 3717 9212 3665 9214
3662 9277
TIME...MOT...LOC 0228Z 257DEG 41KT 3710 9235 3676 9248
$$
MOC067-153-215-229-050245-
/O.CON.KSGF.SV.W.0012.000000T0000Z-110305T0245Z/
WRIGHT MO-TEXAS MO-DOUGLAS MO-OZARK MO-
828 PM CST FRI MAR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHERN OZARK...EASTERN DOUGLAS...SOUTHWESTERN TEXAS AND
SOUTHEASTERN WRIGHT COUNTIES...
AT 823 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWOOD TO
NOBLE...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRIXEY...BRUSHYKNOB...DORA...DRURY...
GENTRYVILLE...LONG RUN...MOUNTAIN GROVE...NOBLE...NORWOOD...
ROCKBRIDGE...SQUIRES...SYCAMORE...THORNFIELD...VANZANT...WASOLA...
WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3685 9267 3709 9260 3717 9212 3665 9214
3662 9277
TIME...MOT...LOC 0228Z 257DEG 41KT 3710 9235 3676 9248
WIND...HAIL 60MPH 1.00IN
$$
KARDELL943
WWUS53 KSGF 050241
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST FRI MAR 4 2011
MOC067-153-215-229-050251-
/O.EXP.KSGF.SV.W.0012.000000T0000Z-110305T0245Z/
WRIGHT MO-TEXAS MO-DOUGLAS MO-OZARK MO-
841 PM CST FRI MAR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZARK...EASTERN
DOUGLAS...SOUTHWESTERN TEXAS AND SOUTHEASTERN WRIGHT COUNTIES WILL
EXPIRE AT 845 PM CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3685 9267 3709 9260 3717 9212 3665 9214
3662 9277
TIME...MOT...LOC 0241Z 257DEG 41KT 3713 9217 3679 9230
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 7:04 PM CST, 48 minutes earlier.
Area forecast discussion, Mar 4, 7:04 PM CST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 704 PM CST FRI MAR 4 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTION CONTINUES TO PERCOLATE EARLY THIS EVENING ALONG THE FRONTAL BOUNDARY. DESPITE REFLECTIVITY PATTERNS THAT HAVE TAKEN ON A BOWING-TYPE STRUCTURE...VERY POOR THETA-E DIFFERENTIALS PER SGF 00Z RAOB IS LIMITING THE SEVERE WIND THREAT...THOUGH THREAT CERTAINLY NOT ZERO. AS MENTIONED IN EARLIER UPDATES...HAIL REMAINS THE PRIMARY THREAT...WITH SUFFICIENT SHEAR AVAILABLE FOR UPDRAFT ORGANIZATION. LINEAR STRUCTURES WILL CONTINUE TO BE FAVORED...WITH ANY SEVERE THREAT LIKELY TO BE WITH CONVECTION OUT AHEAD OF THE FRONT. WITH ALL THAT IN MIND...AND WITH CONSULTATION WITH SPC...HAVE REPLACED WW 36 WITH A NEW WATCH UNTIL 08Z. WITH ORIGINAL 01Z EXPIRATION OF WW 36...WILL HAVE WESTERN 2 OR SO TIERS OF COUNTIES...INCLUDING GREENE...EXPIRE. BOXELL && .DISCUSSION... /ISSUED 230 PM CST FRI MAR 4 2011/ A COLD FRONT STRETCHING FROM NORTHEAST MISSOURI INTO NORTHEAST OKLAHOMA WAS ADVANCING SLOWLY EAST INTO SOUTHWEST MISSOURI THIS AFTERNOON. CONVECTION HAS BEEN FOCUSED NORTH OF THE FRONT ACROSS WEST CENTRAL MISSOURI THROUGH EARLY AFTERNOON. STORMS WERE BEGINNING TO FIRE JUST AHEAD OF THE FRONT ACROSS CENTRAL MISSOURI. THE AIRMASS AHEAD OF THE FRONT HAD BECOME INCREASINGLY UNSTABLE WITH MIXED LAYER CAPES OF 500-1000 J/KG. DEEP LAYERED SHEAR WAS ON THE ORDER OF 40 KTS AND SUPPORTIVE OF ORGANIZED CONVECTION. EXPECT SHOWERS AND THUNDERSTORMS TO GRADUALLY INCREASE IN COVERAGE THROUGH THE EARLY EVENING HOURS AS THE FRONT PUSHES SLOWLY EAST. A MORE SUBSTANTIAL INCREASE IN STORMS MAY WAIT UNTIL EARLY THIS EVENING AS A MINOR SHORTWAVE SWINGS OUT OF THE SOUTHERN PLAINS. AS FOR CONVECTIVE RISKS...BULK SHEAR VECTORS ARE EXPECTED TO BE ORIENTED NEARLY PARALLEL TO THE FRONTAL BOUNDARY THROUGH THE AFTERNOON/EVENING...SUGGESTING THAT ANY DISCRETE CONVECTIVE DEVELOPMENT WILL BE EXTREMELY SHORT-LIVED BEFORE BECOMING LINEAR IN NATURE. EXPECT THAT HAIL WILL BE OUR PRIMARY CONCERN...WITH LOW FREEZING HEIGHTS (UNDER 10KFT) AND THE STRONGEST LAPSE RATES CO-LOCATED WITH THE HAIL GROWTH LAYER. AS FAR AS WIND POTENTIAL...MORNING SOUNDING AND SHORT TERM MODEL GUIDANCE INDICATES THAT LOW LEVEL THETA-E DIFFERENTIALS WILL REMAIN RATHER UNFAVORABLE FOR AN ORGANIZED WIND THREAT. COULDN'T RULE OUT ISOLATED HIGH WIND GUSTS WITH THE MOST ORGANIZED STORMS THOUGH. MEDIOCRE LOW LEVEL HELICITIES AND EXPECTED LINEAR TENDENCY TO CONVECTION IS SUGGESTIVE OF A NON-ZERO...BUT QUITE LOW...TORNADO THREAT. FINAL POINT OF DISCUSSION REGARDS FLASH FLOOD POTENTIAL. THINK THAT ANY POTENTIAL FOR FLOODING WILL BE VERY CLOSELY TIED TO CONVECTIVE TRAINING...WHICH IS OBVIOUSLY RATHER HARD TO PEG IN ADVANCE. MODELS SUGGEST THE HEAVIEST RAINFALL WILL OCCUR ACROSS THE EASTERN OZARKS WITH IN EXCESS OF AN INCH POSSIBLE. WHILE LOCALIZED FLOODING OF PRIMARILY LOW WATER CROSSINGS IS POSSIBLE...A FLOOD WATCH IS NOT ANTICIPATED AT THIS TIME. OTHERWISE THE LONGWAVE TROUGH WILL MAKES ITS WAY EAST AND INTO THE CENTRAL U.S. BY SATURDAY MORNING. SHOWERS AND STORMS WILL TAPER OFF FROM THE WEST OVERNIGHT. MUCH COOLER AIR WILL ARRIVE LATE TONIGHT AND SATURDAY. CANNOT RULE OUT A BRIEF PERIOD OF FLURRIES EARLY SATURDAY MORNING BUT NO SUBSTANTIAL WINTER PRECIPITATION IS EXPECTED. THE PROGRESSIVE PATTERN WILL CONTINUE WITH THE NEXT TROUGH DIGGING INTO THE CENTRAL U.S. LATER TUESDAY AND WEDNESDAY. THIS LOOKS TO BE A DYNAMIC SYSTEM WITH MOISTURE RETURN AND SUBSEQUENT INSTABILITY THE PRIMARY QUESTIONS. FOSTER/BOXELL && .AVIATION... /ISSUED 541 PM CST FRI MAR 4 2011/ A COLD FRONT WILL MOVE EAST OF THE AREA THIS EVENING BRINGING A WIND SHIFT TO THE NORTHWEST AND WIDESPREAD IFR TO MVFR CONDITIONS. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL IMPACT AREA TERMINALS MUCH OF THE EVENING AND GRADUALLY TRANSITION TO THE EAST. IFR VISIBILITIES AND CEILINGS WILL ACCOMPANY THE HEAVIER SHOWERS AND THUNDERSTORMS. THE SHOWERS WILL END LATE TONIGHT BUT IFR TO MVFR CEILINGS WILL LINGER OVERNIGHT. A GRADUAL RISE IN CEILINGS THEN CLEARING WILL TAKE PLACE ON SATURDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 4, 7:18 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 718 PM CST FRI MAR 4 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 718 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... THE RISK FOR DAMAGING STRAIGHT LINE WINDS IS ELEVATED. THE RISK FOR LARGE HAIL IS ELEVATED. THE LIGHTNING RISK IS ELEVATED. THE TORNADO THREAT IS LIMITED. THE FLOODING RISK IS LIMITED. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT EAST OF U.S. 65...WITH THE GREATEST THREAT FOR SEVERE THUNDERSTORMS SOUTH AND EAST OF A BRANSON TO ROLLA LINE. LARGE HAIL WILL REMAIN THE PRIMARY THREAT...THOUGH A FEW STRONG WIND GUSTS WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL TRANSITION SOUTHEAST THIS EVENING AHEAD OF THE COLD FRONT...WITH THE THREAT DECREASING SIGNIFICANTLY BY MIDNIGHT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN MISSOURI OZARKS. THIS MAY RESULT IN THE FLOODING OF A FEW LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG STORM SYSTEM IS EXPECTED TO IMPACT THE REGION LATER TUESDAY OR WEDNESDAY OF NEXT WEEK. WHILE THE AMOUNT OF GULF MOISTURE RETURN AND OVERALL INSTABILITY REMAIN IN QUESTION... THE LARGE SCALE PATTERN DOES SUPPORT AT LEAST A LIMITED RISK OF STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Mar 4, 6:35 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CST FRI MAR 4 2011 MOZ095-103-050100- STONE MO-CHRISTIAN MO- 635 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN AND NORTHERN STONE COUNTIES UNTIL 700 PM CST... AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELSEY...OR 14 MILES SOUTHEAST OF AURORA... MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CHESTNUTRIDGE...CRANE...ELSEY...GALENA... HIGHLANDVILLE...HURLEY...PONCE DE LEON AND SPOKANE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK LAKE. PEOPLE IN CENTRAL CHRISTIAN AND NORTHERN STONE COUNTIES...INCLUDING GALENA AND HIGHLANDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY EVENING FOR SOUTHERN MISSOURI. KARDELL
Special weather statement, Mar 4, 6:50 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 PM CST FRI MAR 4 2011 MOZ081-082-050115- TEXAS MO-LACLEDE MO- 650 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES UNTIL 715 PM CST... AT 646 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF COMPETITION...OR 18 MILES SOUTHEAST OF LEBANON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE COMPETITION...EXTREME SOUTHWESTERN FORT LEONARD WOOD...FALCON...HAZELTON...LYNCHBURG...PLATO AND ROBY. PEOPLE IN NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST FRIDAY EVENING FOR SOUTHERN MISSOURI. KARDELL
Special weather statement, Mar 4, 7:14 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 714 PM CST FRI MAR 4 2011 MOZ095-096-050145- CHRISTIAN MO-DOUGLAS MO- 714 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL CHRISTIAN AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 745 PM CST... AT 709 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF KELTNER...OR 15 MILES WEST OF AVA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AVA...DOGWOOD...GOODHOPE AND KELTNER. PEOPLE IN EASTERN CHRISTIAN AND NORTHWESTERN DOUGLAS COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR SOUTHERN MISSOURI. KARDELL
Special weather statement, Mar 4, 7:43 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 743 PM CST FRI MAR 4 2011 MOZ096-104-105-050215- DOUGLAS MO-TANEY MO-OZARK MO- 743 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN TANEY...NORTHWESTERN OZARK AND WESTERN DOUGLAS COUNTIES UNTIL 815 PM CST... AT 741 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF AVA TO 5 MILES SOUTH OF KISSEE MILLS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BROWNBRANCH... GOODHOPE...KISSEE MILLS...LONG RUN...ROME...RUETER...SQUIRES AND TANEYVILLE. PEOPLE IN NORTHEASTERN TANEY...NORTHWESTERN OZARK AND WESTERN DOUGLAS COUNTIES...INCLUDING TANEYVILLE AND AVA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR SOUTHERN MISSOURI. KARDELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 7:00 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 45 min |
| Mar 4, 8:42 PM CST | Flash Flood Warning | SGF | Christian, Douglas, Taney, Webster, Wright | 6 hr |
| Mar 5, 2:49 AM CST | Areal Flood Warning | SGF | Christian, Douglas, Taney, Webster, Wright | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.